Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Fluttering & Rapid Heart Rate?

yesterday after taling avil injection in my vein my heart beat become v fast , it was almost like my heart is fluttering inside me. later i was hallucinating, i kept on seeing things around me which were not present there. moreover every incident that has disturbed me emotionaly so far was coming into my mind and triggering me to become voilent. is it harmful for my health ? or do i have any cardiac problem?
Fri, 17 Jan 2020
Report Abuse
Cardiologist 's  Response
Hello,

Avil injection can cause an increased heart rate as a common adverse effect. The other symptoms could be just panic attacks and anxiety.

This injection is not harmful and does not lead to severe consequences. So, try to relax and don't worry about it!

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr. Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What Causes Fluttering & Rapid Heart Rate?

Hello, Avil injection can cause an increased heart rate as a common adverse effect. The other symptoms could be just panic attacks and anxiety. This injection is not harmful and does not lead to severe consequences. So, try to relax and don t worry about it! Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr. Ilir Sharka, Cardiologist